active ingredients:1 caplet contains paracetamol 325 mg, cetirizine hydrochloride 10 mg, chloropheniramine maleate 2 mg, dextromethorphan hydrobromide 15 mg
other ingredients:corn starch, microcrystalline cellulose, methylparaben (E 218), propyl (E 216), magnesium stearate, talc, silicon dioxide colloidal, sodium lauryl sulfate, sodium krakhmalnikova (type A), hypromellose, propylene glycol, polyethylene glycol 4000, titanium dioxide (E 171)The
Caplets, film coated.
White or almost white, oval, biconvex caplets, film-coated, with a breakline on one side.
Mili Healthcare Limited, UK.
Fairfax house 15 Fulwood place, London, WC1V 6AY.
1. Windlas Healthcare PVT. Ltd., India.
the Raft No. 183 &192, Mahabala industrial area, Dehradun-248110, Uttaranchal, India.
2. MENR pharmaceuticals PVT LTD, India.
Q-road, Phase-IV, GIDC, Wadhwan network - 363035, Surendranagar, Gujarat., India.The
Analgesics and antipyretics. Paracetamol in combination with other drugs (except Psycholeptics). PBX code N02B E51.
Paracetamol has an analgesic, antipyretic, anti-inflammatory effect. The mechanism of analgesic effect of paracetamol is associated with inhibition of prostaglandin biosynthesis. Inhibiting collagenase it prevents the formation of prostaglandin E2and F2, which play an important role in the perception of painful stimuli by nociceptors and transmission of excitation in the Central nervous system.
more effective than Paracetamol inhibits cyclooxygenase in CNS cells and much weaker in peripheral tissues. Lack of influence of paracetamol on synthesis of prostaglandins in peripheral tissues causes absence of its negative influence on water-salt exchange and mucous of gastrointestinal tract. The antipyretic effect of paracetamol is explained by inhibition of prostaglandin biosynthesis directly in the hypothalamus, which are mediators of the thermoregulation center.
Cetirizine hydrochloride is a selective antagonist of peripheral h1histamine receptors, a metabolite of hydroxyzine. Prevents the development and facilitates allergic reactions, has antipruritic and anti-exudative effect. Causes anti-allergic action by inhibiting the late migration phase of cells involved in the inflammatory response (mainly eosinophils) also reduces the expression of adhesion molecules such as ICAM-1 and VCAM-1, which are markers of allergic inflammation. Suppresses the action of other mediators and inducers of histamine secretion, such as PAF (platelet-activating factor) and substance R. has Virtually no anticholinergic and antiserotonin effects. Reduces the permeability of capillaries, prevents the development of tissue edema, relieves spasms of smooth muscles. Practically does not carry out anticholinergic and antiserotonin effect. In therapeutic doses does not have a sedative effect.
Dextromethorphan hydrobromide is an antitussive agent, is effective in unproductive bronchial cough. The mechanism of action is associated with the suppression of afferent impulses from the mucous membrane of the respiratory tract, an increase in the threshold of sensitivity of the cough center in the oblong brain. In therapeutic doses, dextromethorphan does not cause analgesic and sedative effects, as well as does not inhibit breathing, does not cause addiction, does not suppress the activity of the shimmering epithelium.
Chlorpheniramine - anti-allergic agent, blocker of H1receptors has anti-allergic effect, reduces capillary permeability, constricts blood vessels, eliminates swelling and hyperemia mucous membranes of the nose, nasopharynx and paranasal sinus; reduces the local manifestations of exudative, suppresses the symptoms of allergic rhinitis (sneezing, rhinorrhea, itching of eyes, nose, throat).
Causes a moderately expressed sedative effect.Suction
.after oral administration, the drug is rapidly and almost completely absorbed from the digestive tract.
Output.the half-life of paracetamol is 1-3 hours. In patients with liver cirrhosis, the half-life period increases. The renal clearance of paracetamol is 5%.
is excreted in urine mainly in the form of glucuronic and sulfate conjugates.
after a single application of cetirizine hydrochloride half-life is about 10: 00, 2/3 of the drug is excreted unchanged by the kidneys and about
10% - with feces. Systemic clearance of 53 ml/min
the half-life of dextromethorphan hydrobromide is approximately 4:00, the drug is excreted through the kidneys unchanged and in the form of demethylated metabolites (including dextrorphan). Active ingredients of the drug cross the placenta and in breast milk.
Symptomatic treatment of influenza and other acute respiratory viral infections, accompanied by dry and irritating cough, increased body temperature, pain in muscles and joints, headache, nasal congestion, runny nose, watery eyes, accompanied by allergies.
Hypersensitivity to the drug component to hydroxyzine or to any piperazine derivative, antihistamine, severe violations of the liver, the kidneys, congenital hyperbilirubinemia, the deficit glukozo-6-fosfatdegidrogenaza, alcoholism, blood diseases, severe anemia, leukopenia, hypocoagulation, angle-closure glaucoma, risk of urinary retention in connection with diseases of the urethra and prostate, bladder neck obstruction, pyloroduodenal stenosis, bowel obstruction, severe hypertension, diseases of the coronary arteries of the heart, arrhythmia, diabetes mellitus, epilepsy hyperthyroidism, patients at risk of respiratory failure. Do not use together with MAO inhibitors (MAO) and within 2 weeks after the elimination of Mao inhibitors, antidepressants with serotonin reuptake (fluoxetine, paroxetine).
talk with your doctor about the possibility of using the drug in patients with impaired renal and liver function.
patients with glutathione cachexia, such as sepsis, taking paracetamol may increase the risk of metabolic acidosis. Symptoms of metabolic acidosis are deep, rapid or difficulty breathing, nausea, vomiting, loss of appetite. Before use, patients with severe infections that increase the risk of metabolic acidosis should consult a doctor.
it Should be borne in mind that in patients with alcoholic necrotic liver damage increases the risk of hepatotoxic action of paracetamol; the drug may affect the results of laboratory studies on blood glucose and uric acid.
Patients should consult a doctor if they experience pain for arthritis easy form and need to take painkillers every day.
be wary appoint drug in elderly patients, patients who have a higher risk of seizures, patients with bronchial asthma, persistent or chronic cough that occurs as a result of Smoking, asthma or emphysema, when the cough is accompanied by excessive secretion. Exceed the specified doses. Do not take this medicine in conjunction with other products containing paracetamol. If the headache becomes permanent, you should consult a doctor. Long-term use needs to monitor liver function, kidney, as the hematopoietic system. If the symptoms do not disappear, you should consult a doctor.
do not use sedatives (especially barbiturates) that increase the sedative effect of antihistamines (Chlorphenamine) during treatment.
If the disease is caused by a bacterial infection, it is recommended that concurrent treatment with antibiotics.
If, during the use of the drug Coldflu multisymptom occurs haemolysis or haemolytic anaemia drug, the drug should immediately cancel.
in the event of skin rashes drug use should be discontinued.
Keep out of sight and out of reach of children.
During the administration of the drug do not drink alcohol!
you should Not use the drug during pregnancy. It is advisable to refrain from using the drug during breastfeeding or should decide to stop breastfeeding, if there is a need for use.The
in case of neurological disorders (drowsiness, dizziness, visual impairment) it is necessary to refrain from driving vehicles or working with other mechanisms.The
is Contraindicated in children under 12 years.
Dgoslimandchildrenover 12 years the drug is used internally, 1 drop 1 time per day. The maximum duration of treatment is 5-7 days.
the Maximum period of use for children without medical advice - 3 days.
Xworkwith a moderately severe form of kidney failure, the drug should be used at half the dose.
for elderly patients agewith a normal renal function dose adjustment is not required.
if you have taken more than the recommended dose, seek medical advice immediately because of the risk of liver damage.
liver damage is possible in adults who took 10 g or more of paracetamol in children has received more than 150 mg/kg of body weight. In patients with risk factors (long-term treatment with carbamazepine, phenobarbital, phenytoin, primidon, rifampicin, St. John's wort or other drugs that induce liver enzymes regular consumption of excessive amounts of ethanol; glutaminova cachexia (eating disorders, cystic fibrosis, HIV infection, starvation, cachexia ) application of 5 g or more of paracetamol may lead to liver damage.
Symptoms of overdose in the first 24 hours: pallor, nausea, vomiting, loss of appetite and abdominal pain. Liver damage may become apparent within 12-48 hours after the overdose. Glucose metabolism disorders and metabolic acidosis may occur.
in severe poisoning, hepatic failure may progress to encephalopathy, haemorrhage, hypoglycaemia, cerebral edema, coma and death. Acute renal failure with acute tubular necrosis may be manifested by severe pain in the lumbar region, hematuria, proteinuria, and growth even in the absence of severe liver damage.
Other symptoms of overdose may be renal colic, interstitial nephritis, papillary necrosis, urinary retention, cardiac arrhythmia, tachycardia, tachypnea, pancreatitis, dizziness, headache, sleep disturbance, drowsiness, tremor, psychomotor agitation, disorientation; rash, itching, confusion, fatigue, malaise, mydriasis, anxiety, sedation, stupor, respiratory depression, diplopia, ataxia, convulsions, gepatonekros.
with prolonged use of the drug in high doses from the hematopoietic organs can develop aplastic anemia, pancytopenia, agranulocytosis, neutropenia, leukopenia, thrombocytopenia.
Treatment.in case of overdose, an ambulance is needed. In order to provide emergency medical care, the patient should be immediately taken to hospital, even if there are no early symptoms of overdose. Symptoms may be limited by nausea and vomiting or may not reflect the severity of overdose or the risk of organ damage.
if excessive dose was taken within 1:00, treatment with activated charcoal should be considered. The concentration of paracetamol in blood plasma should be measured at 4: 00 or later after administration (earlier concentrations are unreliable). treatment
N-acetylcysteine can be used within 24 hours after administration of paracetamol, but the maximum protective effect is obtained by its use within 8:00 after administration.
the Effectiveness of the antidote decreases dramatically after this time. If necessary, the patient is intravenously administered N-acetylcysteine according to the established list of doses. In the absence of vomiting, oral methionine can be used as an appropriate alternative in remote areas outside the hospital.
in addition to the above, it is recommended to carry out symptomatic or supportive therapy.
on the part of the skin and subcutaneous tissue: skin rashes, including generalized, spotted papular, erythematous, urticaria, mucosal rash, hyperemia, itching, angioedema, multiform exudative erythema, Stevens-Johnson syndrome, toxic epidermal necrolysis, medication erythema, vascular edema.
from the immune system:hypersensitivity reactions, including anaphylaxis, anaphylactic shock.
from the digestive tract:dyspeptic disorders, nausea, vomiting, abdominal pain, dry mouth, diarrhea, gastritis, heartburn, diarrhea, constipation, flatulence.
from the digestive system: impaired liver function, increased activity of liver enzymes (transaminases, alkaline phosphatase, GGTP), hyperbilirubinemia. With prolonged use, especially in high doses, hepatotoxic effect is not excluded.
from the endocrine system:hypoglycemia, up to hypoglycemic coma.
from the blood and lymphatic system:anemia, sulfhemoglobinemia and methemoglobinemia (cyanosis, shortness of breath, heart pain), aplastic anemia, hemolytic anemia agranulocytosis, thrombocytopenia, leukopenia.
from the respiratory system: pharyngitis, rhinitis, bronchospasm in patients sensitive to acetylsalicylic acid and other NSAIDs, nasal congestion.
From the nervous system:dizziness, headache, possible paradoxical CNS stimulation, agitation, sedation, paresthesia, seizures, movement disorders, dysgeusia, fainting, tremor, disturbance of the tone (dystonia), dyskinesia, vertigo, loss of coordination, fatigue, confusion, anxiety, nervousness, tremor, irritability, insomnia, euphoria, paresthesia, tinnitus, acute labyrinthitis, neurosis, neuritis, convulsions, drowsiness, coma, behavior change.
from the urinary system:difficulty and delay in urinating,dysuria, enuresis.
on the part of organs of sight: the ccomodation eyes, blurred vision, reduced visual acuity, involuntary eye movement, blurred, double vision, increased intraocular pressure, mydriasis, photophobia.
Mental disorders:nervous excitement, anxiety, aggression, confusion, depression, hallucinations, insomnia, drowsiness, nervous TIC.
from the cardiovascular system:tachycardia, arrhythmia, a feeling of palpitations, fluctuations in blood pressure.
Common disorders:asthenia, fatigue, malaise, swelling.
Lab studies:the increase of body weight.
on the part of the reproductive system:menstrual disorders; impotence.
Others:dry mucous membranes, increased sweating, fatigue.
Do not take this medicine if you have previously experienced respiratory problems with acetylsalicylic acid or nonsteroidal anti-inflammatory drugs.
stop taking the drug immediately and seek medical advice in the event of the above-mentioned adverse reactions, as well as the appearance of flaking on the skin, the formation of ulcers in the mouth, difficulty breathing, swelling of the lips, tongue, throat and face, hematomas, bleeding or any other adverse reaction to the drug.The
the absorption Rate of paracetamol can be increased by interacting with metoclopramide and domperidone and reduced by cholesterol. The anticoagulant effect of warfarin and other coumarins may be enhanced by simultaneous prolonged regular daily use of paracetamol with increased risk of bleeding. Periodic administration has no significant effect.
before using the drug, it is necessary to consult a physician if the patient uses warfarin or similar drugs that have an anticoagulant effect.
Barbiturates reduce the antipyretic effect of paracetamol.
Anticonvulsants (including phenytoin, barbiturates, carbamazepine), barbiturates, rifampicin, isoniazid and alcohol may increase the toxic effects of paracetamol on the liver. With the simultaneous use of paracetamol with hepatotoxic drugs increases the toxic effect of drugs on the liver.
Paracetamol reduces the effectiveness of diuretics.
Do not use in conjunction with alcohol.
Caffeine may increase the analgesic effect of paracetamol.
eating does not reduce the absorption of cetirizine, but reduces the rate of absorption.
Interaction caused by Chlorphenamine
Alcoholic beverages or drugs that inhibit the Central nervous system may increase the inhibitory effect of similar or antihistamines, such as Chlorpheniramine, which may cause overdose symptoms.
Tricyclic antidepressants or maprotiline (cetirizine anti-depressant) and other drugs anticholinergic actions may increase the anticholinergic action of these drugs, or antihistamines such as Chlorpheniramine. In case of any side effects from the gastrointestinal tract, the patient will need to see a doctor, as this may lead to paralytic ileus.
Ototoxic drugs can mask the symptoms of ototoxicity like ringing in the ears, dizziness and fainting.
Photosensitizing agents may result in additional photosensitizing action.
the Drug is not used simultaneously with antitussive agents, inhibiting cough reflex (eg codeine), especially before bedtime. This combined use of drugs makes it difficult expectoration.The
Store at a temperature not exceeding 25 ° C in its original packaging out of reach of children.The
12 drops each in a blister in a carton.The
over the counter.
Laferobion suppositories (candles) 150,000 IU No. 10 – means, which is designed to enhance the immune system. Made in the form of solid candlesticks in a shape convenient for rectal use.
contained in the preparation interferon:
is Widely used in the treatment of newborns as well as preterm babies. The duration of the medication is 5 days, after which it is necessary to take a break. The number of suppositories is determined by a pediatrician or neonatologist, based on the results of tests and the age of the child.
intolerance to the components of the drug, the presence of disorders in the thyroid gland, cardiovascular system, liver, epilepsy.
the product does not cause pronounced side effects on the body. Rarely there is a slight increase in temperature, muscle aches, migraine. Also, there may be disorders of the gastrointestinal tract, liver and Central nervous system, which appear only in the case of prolonged use of the drug. After the cancellation of treatment, the body functions are restored.